# SDR A6WA201040032

- Difficulty date: January 14, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD ROLLER TRACK LWR ATTACH ANGLE CRACKED.  REMOVED DAMAGED CHANNEL, DUPLICATED SERVICABLE CHANNEL, AND INSTALLED SERVICE CHANNEL IAW SRM 51-42-06.
